... night and now I am afraid to continue. Also , during the night my eyes were making funny movements. Using this med per dr for anxiety , depression and irritability. is it true that drinking is not advisable? Thank You
Yes its true you shouldn't drink with it or any medication that effects your brain. I don't know what its going to do for depression its certainly not an antidepressant. It has a side effect of weight gain that does not mean you will have that side effect. About the eyes, I don't know of anyone had that. I've been on it for several years and never noticed anything.
Wt.gain is one of the side effects. that does not mean that you will gain wt. but it is possiable. You should not drink while on this med, nor should you be afraid to take it just about all drugs has some unwanted side effect. If you take it for a couple of wks, and still unhappy with the effects of the med,I'd let the dr. know and ask to try something else. good luck,
- Gabapentin Information for Consumers
- Gabapentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Gabapentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 10 Mar 2012 • 1 answer
Anxiety - switched from Zoloft to Venlafaxine, what side effects can I expect, is there weight gain?
Updated 14 Jul 2013 • 2 answers
Updated 1 Jan 2017 • 3 answers
Obesity - I've had weight gain of some 25 pounds but also am having another side effect of my SPEECH
Updated 30 Jan 2014 • 1 answer
Updated 7 Jul 2014 • 2 answers